# SDR CALA2017032400695

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,798 hours, 28,372 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 3375
- Condition: Faulty
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS STANDBY ALTIMETER READS BETWEEN 280 AND 380 FEET AT FL 360 STANDARD ALT SET REPLACED THE STDBY ALTIMETER IAW 34-21-22, CKS OK
